MAUDE Adverse Event Report: CORDIS US. CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US. CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451414H0
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint conclusion: as reported, a 4f 100cm vertebral (vert) 135-degree angle tempo diagnostic catheter sheard at the hub during an angiogram with the tip in the descending aorta.The catheter experienced a complete separation at the junction between the proximal cuff and the proximal shaft.The user still had control of the proximal shaft after the separation and was able to remove the device.An unknown replacement catheter was used without issues, and the procedure was completed normally.The patient was not at risk and there were no reported injuries as no air entered the lumen.The contrast sprayed on to the drapes and there was no change of gas entering the cerebral circulation.This was during an angiogram performed by hand injection with less than 2 ml of contrast in a 5 ml syringe and it was the first angiogram performed with the tempo diagnostic catheter.The target vessel was the common carotid artery, which had no calcification or tortuosity.The device was stored and prepped per the instructions for use (ifu), and there was no damage to the device or packaging prior to use.There was no difficulty advancing the catheter.The device was not returned as expected.A product history record (phr) review of lot 18488900 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿catheter (body/shaft) ¿ separated¿ could not be substantiated because the device was not returned and images were not provided.The exact cause of the reported event cannot be determined.The device was stored and prepped per the instructions for use (ifu), and there was no damage to the device or packaging prior to use therefore, handling and procedural factors cannot be excluded.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), ¿treat all 4f (1.35 mm) catheters and smaller french sizes with ultimate care.The performance of these products may be impaired if not properly and cautiously handled during unpacking and preparation.¿ based on the available information and product analysis, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Event or Problem Description
As reported, a 4f 100cm vertebral (vert) 135-degree angle tempo diagnostic catheter sheard at the hub during an angiogram with the tip in the descending aorta.The catheter experienced a complete separation at the junction between the proximal cuff and the proximal shaft.The user still had control of the proximal shaft after the separation and was able to remove the device.An unknown replacement catheter was used without issues, and the procedure was completed normally.The patient was not at risk and there were no reported injuries as no air entered the lumen.The contrast sprayed on to the drapes and there was no change of gas entering the cerebral circulation.This was during an angiogram performed by hand injection with less than 2 ml of contrast in a 5 ml syringe and it was the first angiogram performed with the tempo diagnostic catheter.The target vessel was the common carotid artery, which had no calcification or tortuosity.The device was stored and prepped per the instructions for use (ifu), and there was no damage to the device or packaging prior to use.There was no difficulty advancing the catheter.The device was not returned as expected.
 
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a 4f 100cm vertebral (vert) 135-degree angle tempo diagnostic catheter sheard at the hub during an angiogram with the tip in the descending aorta.The catheter experienced a complete separation at the junction between the proximal cuff and the proximal shaft.The user still had control of the proximal shaft after the separation and was able to remove the device.An unknown replacement catheter was used without issues, and the procedure was completed normally.The patient was not at risk and there were no reported injuries as no air entered the lumen.The contrast sprayed on to the drapes and there was no change of gas entering the cerebral circulation.This was during an angiogram performed by hand injection with less than 2 ml of contrast in a 5 ml syringe and it was the first angiogram performed with the tempo diagnostic catheter.The target vessel was the common carotid artery, which had no calcification or tortuosity.The device was stored and prepped per the instructions for use (ifu), and there was no damage to the device or packaging prior to use.There was no difficulty advancing the catheter.The device was returned.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, g3, g6, h1, h2, h3, h6, and h11.Complaint conclusion: as reported, a 4f 100cm vertebral (vert) 135-degree angle tempo diagnostic catheter sheard at the hub during an angiogram with the tip in the descending aorta.The catheter experienced a complete separation at the junction between the proximal cuff and the proximal shaft.The user still had control of the proximal shaft after the separation and was able to remove the device.An unknown replacement catheter was used without issues, and the procedure was completed normally.The patient was not at risk and there were no reported injuries as no air entered the lumen.The contrast sprayed on to the drapes and there was no change of gas entering the cerebral circulation.This was during an angiogram performed by hand injection with less than 2 ml of contrast in a 5 ml syringe and it was the first angiogram performed with the tempo diagnostic catheter.The target vessel was the common carotid artery, which had no calcification or tortuosity.The device was stored and prepped per the instructions for use (ifu), and there was no damage to the device or packaging prior to use.There was no difficulty advancing the catheter.A non-sterile cath tempo 4f ver 135° 100 cm catheter was received coiled inside a clear plastic bag and was unpacked for product evaluation.Visual inspection identified a separation on the body of the unit approximately 99.8 cm from the distal tip.A kinked bend condition was also noted on the body of the unit approximately 13.7 cm and 83.9 cm from the distal tip.No other damage or anomalies were observed on the returned device components.Amplified images of the separated area were reviewed and showed evidence of elongation and plastic deformation, findings commonly associated with tensile overload.Based on these observations, the plastic material was subjected to a tensile force that exceeded the material component¿s yield strength prior to the observed damage.Dimensional analysis was performed near the affected area, and the results were found to be within specification.Based on the available information and analysis, there is no evidence to suggest the reported failure is related to the manufacturing process.The reported ¿catheter (body/shaft) ¿ separated¿ was observed.Product evaluation results indicate the plastic material was subjected to a tensile force that exceeded the material component¿s yield strength prior to separating.The source of this force is unknown.According to the instructions for use (ifu), ¿treat all 4f (1.35 mm) catheters and smaller french sizes with ultimate care.The performance of these products may be impaired if not properly and cautiously handled during unpacking and preparation.¿ based on the available information and product analysis, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24545057
Report Number9616099-2026-00350
Device Sequence Number5724815
Product Code DQO
UDI-Device Identifier10705032007856
UDI-Public(01)10705032007856(17)280731(10)18488900
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number451414H0
Device Lot Number18488900
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer03/16/2026
04/13/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/11/2026
04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN CATHETER
Patient SexUnknown
Patient Weight30 KG